# SDR UPS99228615

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: HFAB53CN011
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-01.00-01) ON MAIN DECK FRAME UPPER FLANGE (TOP SURFACE) BS 520 STR 2R-STR 2L.  MAIN DECK FRAME UPPER FLANGE FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  INSTALLED J CHANNEL REPAIR PER SRM 53-10-04 AND MM 51-20-1.
